MAUDE Adverse Event Report: ARTHREX, INC. BONE REDUCTION FORCEPS W/TEETH; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. BONE REDUCTION FORCEPS W/TEETH; MANUAL INSTR, GENERAL SURGICAL
Model Number BONE REDUCTION FORCEPS W/TEETH
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via sems that a ar-4160ft bone reduction forceps broke.This occurred during a case.There was no additional information provided.Additional information requested.
 
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The failure is most likely due to wear and tear from the repeated application of mechanical forces on the forceps tips during prolonged use in the field.

Brand Name
BONE REDUCTION FORCEPS W/TEETH
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key16427749
Report Number1220246-2023-06342
Device Sequence Number20157920
Product Code MDM
UDI-Device Identifier00888867032996
UDI-Public00888867032996
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBONE REDUCTION FORCEPS W/TEETH
Device Catalogue NumberAR-4160FT
Device Lot Number6672028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/02/2023
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date02/23/2023
Supplement Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/10/2020
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown